# SDR SWAA021322

- Difficulty date: June 15, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,020 hours, 71,053 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645423A
- Part serial: 400
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND LT AILERON DELAMINATED ON BOTTOM SURFACE 1.5 INCHES OTBD OF AILERON TAB CUTOUT SUPPORT BRACE.  REMOVED AND REPLACED AILERON PER MM.
